On the existence of an empty set in set-theoretical methods.
Archiv für mathematische Logik und Grundlagenforschung, Tome 10 (1966), pp. 123-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1966__10_137802,
author = {A. Abian and S. LaMacchia},
title = {On the existence of an empty set in set-theoretical methods.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {123--126},
year = {1966},
volume = {10},
zbl = {0189.28604},
url = {http://geodesic.mathdoc.fr/item/AMLG_1966__10_137802/}
}
A. Abian; S. LaMacchia. On the existence of an empty set in set-theoretical methods.. Archiv für mathematische Logik und Grundlagenforschung, Tome 10 (1966), pp. 123-126. http://geodesic.mathdoc.fr/item/AMLG_1966__10_137802/